# SDR N6WA2015061103

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 26,674 hours, 18,026 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION IN FLIGHT.  INSPECTED PAX DOOR WIRING IAW WDM 52-70-02, NO FAULTS.  VERIFIED DOOR SENSOR PX107, ADJUSTED IAW 52-70-04, NO ISSUES.  LUBED DOOR SEAL IAW AMM 52-11-07.  PRESSURIZED ACFT IAW AMM21-31-00, NO LEAKS FOUND.  ACFT OK FOR SERVICE.  OUTER HANDLE OPERATES NORMALLY.
